MathSciNet Relay Station
MathSciNet bibliographic data
MR2469263 (2010h:60105) 60F99 (44A10 60E07 62E20)
Albin, J. M. P. A note on the closure of convolution power mixtures (random sums) of exponential distributions. J. Aust. Math. Soc. 84 (2008), no. 1, 1–7.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement